MathSciNet Relay Station
MathSciNet bibliographic data
MR2341783 35J45 (35A08)
Hofmann, Steve; Kim, Seick The Green function estimates for strongly elliptic systems of second order. Manuscripta Math. 124 (2007), no. 2, 139–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement